Sandi Klavžar - preprints

 
  • On graphs with largest possible game domination number (with K. Xu, X. Li)

  •  
     
  • Complexity of the Szeged index, edge orbits, and some nanotubical fullerenes (with Y. Alizadeh)

  •  
     
  • Grundy dominating sequences and zero forcing sets (with B. Brešar, Cs. Bujtás, T. Gologranc, G. Košmrlj, B. Patkós, Z. Tuza, M. Vizer)

  •  
     
  • Strong geodetic problem in grid like architectures (with P. Manuel)

  •  
     
  • Constructing uniform central graphs and embedding into them (with K.P. Narayankar, Lokesh S B)

  •  
     
  • Embeddings into almost self-centered graphs of radius 3 (with K. Xu, H. Liu, K.Ch. Das)

  •  
     
  • Connectivity and some other properties of generalized Sierpiński graphs (with S.S. Zemljič)

  •  
     
  • Simplified constructions of almost peripheral graphs and improved embeddings into them (with K.P. Narayankar, S.P. Narayankar, D. Shubhalakshmi)

  •  
     
  • On the difference between the (revised) Szeged index and the Wiener index of cacti (with S. Li, H. Zhang)

  •  
     
  • Strong geodetic problem in networks: computational complexity and solution for Apollonian networks (with P. Manuel, A. Xavier, A. Arokiaraj, E. Thomas)

  •  
     
  • Strong edge geodetic problem in networks (with P. Manuel, A. Xavier, A. Arokiaraj, E. Thomas)

  •  
     
  • On domination-type invariants of Fibonacci cubes and hypercubes (with J. Azarija, Y. Rho, S. Sim)

  •  
     
  • Partition distance in graphs (with M. J. Nadjafi-Arani)

  •  
     
  • On the structure of dominating graphs (with S. Alikhani, D. Fatehi)

  • to appear in Graphs Combin.
     
  • Constructing almost peripheral and almost self-centered graphs revisited (with H. Liu, P. Singh, K. Xu)

  • to appear in Taiwanese J. Math.
     
  • Average distance in interconnection networks via reduction theorems for vertex-weighted graphs (with P. Manuel, M.J. Nadjafi-Arani, R. Sundara Rajan, C. Grigorious, S. Stephen)

  • to appear in Comput. J.
     
  • The 4/5 upper bound on the game total domination number (with M.A. Henning, D.F. Rall)

  • to appear in Combinatorica
     
  • How long can one bluff in the domination game? (with B. Brešar, P. Dorbec, G. Košmrlj)

  • Discuss. Math. Graph Theory 37 (2017) 337–352.
     
  • Packing chromatic number under local changes in a graph (with B. Brešar, D.F. Rall, K. Wash)

  • Discrete Math. 340 (2017) 1110-1115.
     
  • (Total) domination in prisms (with J. Azarija, M.A. Henning)

  • Electron. J. Combin. 24 (2017) #P1.19.
     
  • Packing chromatic number, (1,1,2,2)-colorings, and characterizing the Petersen graph (with B. Brešar, D.F. Rall, K. Wash)

  • Aequationes Math. 91 (2017) 169-184.
     
  • Graphs that are simultaneously efficient open domination and efficient closed domination graphs (with I. Peterin, I.G. Yero)

  • Discrete Appl. Math. 217 (2017) 613-621.
     
  • A survey and classification of Sierpiński-type graphs (with A.M. Hinz, S.S. Zemljič)

  • Discrete Appl. Math. 217 (2017) 565-600.
     
  • Dominating sequences in grid-like and toroidal graphs (with B. Brešar, Cs. Bujtás, T. Gologranc, G. Košmrlj, B. Patkós, Z. Tuza, M. Vizer)

  • Electron. J. Combin. 23 (2016) #P4.34.
     
  • Edge-transitive lexicographic and Cartesian products (with W. Imrich, A. Iranmanesh, A. Soltani)

  • Discuss. Math. Graph Theory 36 (2016) 857–865.
     
  • Complexity of the game domination problem (with B. Brešar, P. Dorbec, G. Košmrlj, G. Renault)

  • Theoret. Comput. Sci. 648 (2016) 1-7.
     
  • Complexity of topological indices: The case of connective eccentric index (with Y. Alizadeh)

  • MATCH Commun. Math. Comput. Chem. 76 (2016) 659-667.
     
  • Packing chromatic number of base-3 Sierpiński graphs (with B. Brešar, D.F. Rall)

  • Graphs Combin. 32 (2016) 1313-1327.
     
  • Vertex and edge orbits of Fibonacci and Lucas cubes (with A.R. Ashrafi, J. Azarija, K. Fathalikhani, M. Petkovšek)

  • Ann. Comb. 20 (2016) 209-229.
     
  • On graphs with small game domination number (with G. Košmrlj, S. Schmidt)

  • Appl. Anal. Discrete Math. 10 (2016) 30-45.
     
  • Edge-transitive products (with R. Hammack, W. Imrich)

  • J. Algebraic Combin. 43 (2016) 837-850.
     
  • Improved upper bounds on the domination number of graphs with minimum degree at least five (with Cs. Bujtás)

  • Graphs Combin. 32 (2016) 511-519.
     
  • The (non-)existence of perfect codes in Fibonacci cubes (with A.R. Ashrafi, J. Azarija, A. Babai, K. Fathalikhani)

  • Inform. Process. Lett. 116 (2016) 387-390.
     
  • Labeling dot-Cartesian and dot-lexicographic product graphs with a condition at distance two (with Z. Shao, I. Averbakh)

  • Comput. J. 59 (2016) 151-158.
     
  • Modified Wiener index via canonical metric representation, and some fullerene patches (with M. Ghorbani)

  • Ars Math. Contemp. 11 (2016) 247-254.
     
  • On isomorphism classes of generalized Fibonacci cubes (with J. Azarija, J. Lee, J. Pantone, Y. Rho)

  • European J. Combin. 51 (2016) 372-379.
     
  • On the computational complexity of the domination game (with G. Košmrlj, S. Schmidt)

  • Iran. J. Math. Sci. Inform. 10(2) (2015) 115-122.
     
  • Domination game critical graphs (with Cs. Bujtás, G. Košmrlj)

  • Discuss. Math. Graph Theory 35 (2015) 781-796.
     
  • The edge-Wiener index of benzenoid systems in linear time (with A. Kelenc, N. Tratnik)

  • MATCH Commun. Math. Comput. Chem. 74 (2015) 529-540.
     
  • M-polynomial and degree-based topological indices (with E. Deutsch)

  • Iranian J. Math. Chem. 6 (2015) 93-102.
     
  • Total version of the domination game (with M.A. Henning, D.F. Rall)

  • Graphs Combin. 31 (2015) 1453-1462.
     
  • Moore graphs and cycles are extremal graphs for convex cycles (with J. Azarija)

  • J. Graph Theory 80 (2015) 34-42.
     
  • Weighted Harary indices of apex trees and k-apex trees (with K. Xu, J. Wang, K.Ch. Das)

  • Discrete Appl. Math. 189 (2015) 30-40.
     
  • On the Wiener index of generalized Fibonacci cubes and Lucas cubes (with Y. Rho)

  • Discrete Appl. Math. 187 (2015) 155-160.
     
  • Cut method: update on recent developments and equivalence of independent approaches (with M.J. Nadjafi-Arani)

  • Curr. Org. Chem. 19 (2015) 348-358.
     
  • Guarded subgraphs and the domination game (with B. Brešar, G. Košmrlj, D.F. Rall)

  • Discrete Math. Theor. Comput. Sci. 17 (2015) 161-168.
     
  • Local colorings of Cartesian product graphs (with Z. Shao)

  • Int. J. Comput. Math. 92 (2015) 694-699.
     
  • Connectivity of Fibonacci cubes, Lucas cubes, and generalized cubes (with J. Azarija, J. Lee, Y. Rho)

  • Discrete Math. Theor. Comput. Sci. 17(1) (2015) 79--88.